Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 54, NWS Wilmington, NC

May 22, 2011Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at May 22, 2011, 7:54 PM EDT for Robeson County, North Carolina. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 7:54 PM EDT (23:54 UTC)
Expired
May 22, 2011, 8:30 PM EDT
In force
36 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

County Robeson County, NC

The radar

The Wilmington radar (KLTX), 93 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:58 PM EDTHAIL 15 S Rennert, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WUUS52 KILM 222354
SVRILM
NCC155-230030-
/O.NEW.KILM.SV.W.0054.110522T2354Z-110523T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
754 PM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 830 PM EDT

* AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF BARKER TEN MILE...OR 9 MILES EAST OF RED SPRINGS...AND
  MOVING SOUTH AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   HOWELLSVILLE...
   BARKER TEN MILE...
   LUMBERTON...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3464 7890 3458 7914 3477 7916 3478 7893
TIME...MOT...LOC 2354Z 350DEG 10KT 3476 7903

$$

15
2 follow-up statements
866 
WWUS52 KILM 230015
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
815 PM EDT SUN MAY 22 2011

NCC155-230030-
/O.CON.KILM.SV.W.0054.000000T0000Z-110523T0030Z/
ROBESON NC-
815 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL ROBESON COUNTY...

AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BARKER TEN MILE...OR 6 MILES NORTH OF LUMBERTON...MOVING
SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3463 7895 3458 7914 3475 7916 3475 7898
TIME...MOT...LOC 0015Z 350DEG 10KT 3471 7904

$$

15
128 
WWUS52 KILM 230031
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
831 PM EDT SUN MAY 22 2011

NCC155-230039-
/O.EXP.KILM.SV.W.0054.000000T0000Z-110523T0030Z/
ROBESON NC-
831 PM EDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROBESON COUNTY WILL
EXPIRE AT 830 PM EDT...

AT 823 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING 
HAS WEAKENED...THUS THE WARNING WAS ALLOWED TO EXPIRE. YOU CAN STILL 
EXPECT TORRENTIAL RAIN AS THIS STORM TRACKS SOUTH TOWARD LUMBERTON.

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3463 7895 3458 7914 3475 7916 3475 7898
TIME...MOT...LOC 0029Z 350DEG 10KT 3467 7903

$$

RGZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:20 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 22, 3:20 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
320 PM EDT SUN MAY 22 2011

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE THROUGH THE MIDDLE OF THE WEEK.
A SLOW MOVING TROUGH OF LOW PRESSURE WILL APPROACH THE AREA LATE IN
THE WEEK BRINGING AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SUNDAY...REALLY HEATING UP THIS AFTERNOON WITH WIDESPREAD
LOWER 90S BEING RECORDED. MARINE INFLUENCE E OF THE SEABREEZE IS
HOLDING TEMPS TO THE UPPER 70S AND LOWER 80S. SATELLITE IMAGERY
SHOWS AN ENHANCED CUMULUS FIELD ALONG AND W OF SEABREEZE...WHICH
CONTINUES TO MAKE GOOD INLAND PROGRESS. CAP HAS SO FAR BEEN
RESILIENT AND NO CONVECTION HAS YET DEVELOPED. HOWEVER...MID LEVEL
CAP IS EXPECTED TO ERODE AFTER PEAK HEATING AND SO THERE IS STILL
A CHANCE THAT SOME CONVECTION COULD DEVELOP ALONG AND INLAND FROM
THE SEABREEZE. MESOSCALE ANALYSIS SHOWS SURFACE BASED CAPES NEAR
3000 J/KG AND DOWNDRAFT CAPE NEAR 650 J/KG...HIGHEST ACROSS THE
PEE DEE REGION. THERE COULD BE SOME GUSTY WINDS IN ASSOCIATION
WITH THUNDERSTORMS THAT DO DEVELOP OR MOVE INTO THE AREA.

MODEL PROFILES HAVE BACKED OFF ON THE MAGNITUDE AND DURATION OF THE
MOISTURE IN THE LOW LEVELS OVERNIGHT. COUPLE THIS WITH THICK CLOUD
COVER BRUSHING THE AREA AS IT MOVES BY TO OUR N AND DECIDED TO BACK
OFF...AT LEAST SLIGHTLY ON THE STRATUS/FOG VERY LATE TONIGHT AND MON
MORNING. LATEST GUIDANCE SUGGESTS STRATUS WOULD BE MORE LIKELY THAN
FOG. EXPECT MINIMUMS WILL REMAIN ON THE BALMY SIDE...5 TO 10 DEG
ABOVE NORMAL AS SSW LOW LEVEL JET STRENGTHENS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...EXPECT THE UPPER RIDGE TO FLATTEN OUT BUT AT
THIS STAGE OF THE GAME THAT TRANSLATES TO A HOT AND DUSTY
FORECAST. DEEP WSW FLOW WILL KEEP THE MID LEVELS DRY AND
CAPPED...SUPPORTING THE FIRST LEGITIMATE HEAT WAVE OF THE SEASON.
OFTEN IN AN EARLY SUMMER HEAT EPISODE THE GFS MOS IS TOO
WARM...HOWEVER EXPERIENCE THE LAST SEVERAL YEARS HAS SHOWN THAT IF
NAM MOS IS EVEN WARMER IT IS THE WAY TO GO. THEREFORE WE WILL LOOK
FOR HIGHS GETTING INTO THE MID 90S INLAND...AND MID 80S ALONG THE
IMMEDIATE COAST. MIXING IS NOT OVERLY DEEP DUE TO MID-LEVEL WARM
AIR SO DEWPOINTS WILL ONLY DROP INTO THE UPPER 60S...SUPPORTING
HEAT INDICES NEAR 100 EACH AFTERNOON.

SEABREEZE WILL BE PINNED FAIRLY CLOSE TO THE COAST...AND WHILE WE
CANNOT RULE OUT A STRAY AFTERNOON THUNDERSTORM...WILL NOT MENTION
IT IN THE ZONES AS MID-LEVEL CAP REALLY LIMITS THE POTENTIAL.

GIVEN THE LAST TWO MORNINGS THE OTHER QUESTION IS FOG. HOWEVER SW
WINDS WILL STAY UP AROUND 5-6 KT EACH NIGHT SO WILL NOT CARRY ANY
FOG AT THIS TIME.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 3 PM SUNDAY...MEDIUM RANGE MODELS STILL ADVERTISING A TREND TOWARD
MORE UNSETTLED CONDITIONS ESPECIALLY THE LATTER HALF OF THE PERIOD.
INITIALLY STRONG RIDGING ALOFT WILL PRECLUDE CONVECTION FOR THE MOST
PART. AS A MID LEVEL CUTOFF MOVES SLOWLY INTO THE OHIO VALLEY AND IS
REINFORCED LATER IN THE WEEKEND HEIGHT FALLS ALLOW THE THERMAL
PROFILES TO BECOME MORE CONDUCIVE FOR CONVECTION. POPS INCREASE
INCREMENTALLY FROM FRIDAY THROUGH SUNDAY. THE HEAT REMAINS ON
INITIALLY WITH THE RIDGE WITH HIGHS EIGHT TO TEN DEGREES ABOVE
NORMAL THURSDAY ESPECIALLY INLAND. TEMPERATURES DECREASE TO NEAR
NORMAL VALUES FRIDAY THROUGH SUNDAY WITH THE INCREASE IN MOISTURE.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 18Z...CONFIDENCE IS HIGH VFR WILL CONTINUE AT ALL TERMINALS
THROUGH THIS EVENING. SOUTHEAST WINDS WILL BECOME MORE SOUTHERLY BY
LATE AFTERNOON AT SPEEDS OF 5-15 MPH...HIGHEST AT THE COASTAL
TERMINALS.

PARAMETERS LOOK WEAK FOR CONVECTION THIS AFTERNOON. BUT THERE WILL
BE A BETTER CHANCE FOR CONVECTION AT FLO/LBT LATE THIS AFTERNOON AND
EARLY EVENING. THIS WILL BE ESPECIALLY TRUE IF THE SEA BREEZE MOVES
INLAND TO NEAR THOSE TERMINALS AT THAT TIME. BEST CHANCES APPEAR TO
BE NEAR OR JUST TO THE NORTH OF KLBT. WILL JUST INDICATE CB IN
KLBT/KFLO TAFS WITH VCSH AT KLBT ATTM. SOME OF THIS ACTIVITY MAY
HOLD TOGETHER AND MOVE TO NORTH OF KILM BY 07Z.

WINDS WILL BECOME LIGHT SOUTH BY EARLY EVENING. ALTHOUGH FORECAST
SOUNDINGS SUGGEST ANOTHER ROUND OF POTENTIALLY DENSE GROUND FOG
OVERNIGHT...IF SURFACE WINDS REMAIN AROUND 5 KNOTS OVERNIGHT AS IS
USUALLY THE CASE IN A WARM AIR ADVECTION SCENARIO...MOISTURE COULD
POOL NEAR A SUBSIDENCE INVERSION RESULTING IN LIFR/IFR CEILINGS.
CEILINGS SHOULD RISE TO VFR AROUND 13Z MONDAY MORNING WITH
SOUTH-SOUTHWEST WINDS 10-15 KNOTS.

EXTENDED OUTLOOK...LOW CONFIDENCE IFR FOG EACH MORNING. ISOLATED
THUNDERSTORMS POSSIBLE THROUGHOUT THE OUTLOOK PERIOD.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SUNDAY...TEMP/PRESSURE GRADIENT WILL BE TIGHTEST
ACROSS THE NEARSHORE WATERS THROUGH THIS EVE AND THIS IS WHERE
HIGHEST WINDS WILL BE FOUND. SOUTHERLY NOCTURNAL JET LATE TONIGHT
WILL AID IN KEEPING WINDS UP ACROSS THE WATERS ALTHOUGH THIS
JETTING WILL BE MORE PROMINENT MON NIGHT. WIND DIRECTION WILL BE
FROM THE S THROUGH TONIGHT. SEAS WILL BE COMPRISED MAINLY OF WIND
WAVE...BUT THERE WILL BE A WEAK E TO SE...10-12 SECOND SWELL.
CONDITIONS WILL REMAIN BELOW SMALL CRAFT SHOULD EXERCISE CAUTION.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...RIDGE OF HIGH PRESSURE OFF THE CAROLINA COAST
AND WEAK TROFINESS OVER THE INLAND CAROLINAS WILL MAINTAIN A
PERSISTENT S-SW GRADIENT OVER THE AREA. WILL LIKELY SEE SOME
OSCILLATIONS IN WIND SPEEDS ASSOCIATED WITH THE SEABREEZE AND
MOVEMENT OF THE PIEDMONT TROF...BUT FOR NOW WILL BROAD-BRUSH IT
WITH A SOLID 15 KT FOR MUCH OF THE PERIOD. SEAS GENERALLY A
CONFUSED 3-4 FT...WITH A S-SW WIND CHOP SUPERIMPOSED ON AN
8-SECOND SE SWELL.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 3 PM SUNDAY...ESSENTIALLY NO CHANGES TO THE EXTENDED COASTAL
WATERS FORECAST AS BERMUDA HIGH PRESSURE AND THE PIEDMONT THROUGH
WILL BE THE DOMINANT FEATURES. SOUTHERLY FLOW OF 10-15 KNOTS
WEDNESDAY AND THURSDAY WILL BACK TO A BIT TO SOUTHEASTERLY FRIDAY.
SEAS WILL HOVER IN A RANGE OF 3-4 FEET WITH AN OCCASIONAL INTRUSION
INTO FIVE FEET.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...RJD
SHORT TERM...RAS
LONG TERM...SHK
AVIATION...RJD/MRR
Hazardous weather outlook, May 22, 3:23 AM EDT, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
323 AM EDT SUN MAY 22 2011

AMZ250-252-254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-
053>056-230730-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN-
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
323 AM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL
WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 22, 6:46 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
646 PM EDT SUN MAY 22 2011

NCZ087-222345-
ROBESON-
646 PM EDT SUN MAY 22 2011

...A STRONG THUNDERSTORM MOVING INTO NORTHERN ROBESON COUNTY...

AT 644 PM EDT...A STRONG THUNDERSTORM WAS...5 MILES NORTH OF REX...OR
10 MILES EAST OF RAEFORD...MOVING SOUTH AT 10 MPH.

THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY
WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING. WITH THE SLOW
MOVEMENT OF THIS STORM...RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH
ISOLATED HIGHER AMOUNTS CAN BE EXPECTED IN A SHORT PERIOD OF
TIME...POSSIBLY LEADING TO LOCALIZED MINOR FLOODING.

COMMUNITIES IN THE PATH OF THESE STORMS ARE BARKER TEN MILE...
HOWELLSVILLE...REX...SHANNON...ST. PAULS...LUMBER BRIDGE...PARKTON
AND RENNERT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

LAT...LON 3466 7882 3466 7913 3485 7917 3493 7908
      3493 7897

15
Local storm report, May 22, 7:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
733 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             1 SSW LUMBER BRIDGE     34.88N  79.08W
05/22/2011  E1.25 INCH       ROBESON            NC   911 CALL CENTER

            REPORT FROM QUICK ROAD SOUTH OF LUMBER BRIDGE

&&

EVENT NUMBER ILM1100308

TRA
Local storm report, May 22, 7:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
754 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 SSE LUMBER BRIDGE     34.88N  79.07W
05/22/2011                   ROBESON            NC   PUBLIC

            MULTIPLE TREES DOWN INCLUDING A LARGE OAK SNAPPED
            HALFWAY UP. FENCE DESTROYED.

0727 PM     HAIL             1 SSE LUMBER BRIDGE     34.88N  79.07W
05/22/2011  E0.88 INCH       ROBESON            NC   PUBLIC

            MULTIPLE TREES DOWN INCLUDING A LARGE OAK SNAPPED
            HALFWAY UP. FENCE DESTROYED.

&&

EVENT NUMBER ILM1100309
EVENT NUMBER ILM1100310

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:46 PM EDTSpecial Weather StatementILMRobeson59 min
May 22, 6:56 PM EDTSevere Thunderstorm WarningILMBladen, Robeson64 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.